# SDR UALA2012022801217

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,976 hours, 11,451 cycles
- Engine: Pwa PW4052
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 211C223520
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HYDRAULIC SYSTEM PRESSURE LIGHT AND ASSOCIATED EICAS "L HYD SYS PR" MESSAGE INOP.  FOUND ELEC HYD PUMP L CTL S27 PRESSURE SWITCH OPEN.  VERIFIED THIS IS ALSO THE PROBLEM WITH RUDDER RATIO.  SWITCH NIS DEN PCN (481-0076).  REPLACED S27 REF IPC 29-11-17, LEAK AND OPS CHECK OKAY.
